# SDR ASAA1159368

- Difficulty date: April 2, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 11,108 hours, 3,583 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Unknown
- Condition: Malfunctioned
- Location: Battery System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AIRCRAFT BATTERY INDICATED 27VOLTS +1AMP FOR THE ENTIRE 5 HOUR FLIGHT.  AUX BATT INDICATES 28VOLTS 0AMPS.  ALL OTHER ELECTRIC SYSTEM INDICATIONS ARE NORMAL.  CHARGER CHECK'S GOOD INDICATIONS REMAIN SAME.  RE-INSTALLED ORIGINAL MAIN CHARGER.  REMOVED AND REPLACED P5 13 PANEL PER AMM 24 21 53 400 801/24 21 53 000 802, NO HELP.  RE-INSTALLED ORIGINAL PER SAME REF MAIN + AUX BATT'S CHANGED PER TASK CARDS 024147 000PNC NO HELP.  COMPARED TO OTHER ETOPS A/C AMPS WERE 0 AT 28VDC FOR MAIN BATT REF AMM 24 31 11 400 802 002 AFTER 180 MIN VOLTS AND AMPS STABILIZED 27V 0A FOR MAIN BATT AND 28V OAMPS FOR AUX BATT.  CHECK'S GOOD FOR SERVICE.
